Open Access
September, 1961 The Distribution of Noncentral Means with Known Covariance
Alan T. James
Ann. Math. Statist. 32(3): 874-882 (September, 1961). DOI: 10.1214/aoms/1177704980


The noncentral means distribution for infinite error degrees of freedom and the noncentral Wishart distribution are derived as expansions in zonal polynomials. A method of calculating the zonal polynomials is outlined, and orthogonality properties of their coefficients stated.


Download Citation

Alan T. James. "The Distribution of Noncentral Means with Known Covariance." Ann. Math. Statist. 32 (3) 874 - 882, September, 1961.


Published: September, 1961
First available in Project Euclid: 27 April 2007

zbMATH: 0209.50703
MathSciNet: MR130748
Digital Object Identifier: 10.1214/aoms/1177704980

Rights: Copyright © 1961 Institute of Mathematical Statistics

Vol.32 • No. 3 • September, 1961
Back to Top